| Catalog Number |
42500006202 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: concomitant medical products: 42536006702 - tibial component - 66165461; 42522400516 - articular surface - 64822284; 42540200032 - patella - 66440087; 5036963 - palacos cement - 68331243.H6: component code: mechanical (g04) - femur.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported through a clinical study that the patient experienced severe knee pain requiring non-narcotic pain medication approximately 1 year following a right total knee arthroplasty.At the follow-up evaluation, the implants remained intact, the patient reported overall satisfaction, and no additional knee complications were reported.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated:
b4; b5; g3; g6; h1; h2; h3; h6; h10; h11
no product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following:
3 months postop: mild-moderate pain, no problems walking, satisfied.Full rom, normal patellar tracking, narcotics prn.Normal xrays.1 year postop: severe pain, slight problems walking, very satisfied.Full rom, normal patellar tracking, non-narcotics prn.Normal xrays - 1mm radiolucency noted in the femur.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.